# SDR 2005FA0000157

- Difficulty date: November 23, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N5430C
- Make and model: Cessna 170A
- Aircraft serial: 19560
- Engine: Cont C145*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 0541124
- Condition: Broken
- Location: Lt Mlg
- Part time: 2,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR WHEEL AXLE BROKE BETWEEN GEAR LEG AND WHEEL RACE.  (GL11200505686) (K)
